# SDR UALA2013022201065

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 51,971 hours, 13,901 cycles
- Engine: Pwa PW4056
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Amu
- Part number: 6228587523
- Part serial: 542
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OFF THE GATE ACARS INOP, BLANK SCREEN, PER CREW.  CREW CYCLED G6 (MU UNIT) AND G13 (CMU-ACRAS DC CBS.ACARS BACK ON AND OPS NORMAL.
